# SDR AALA2019123089003

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 43,458 hours, 20,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED : 4L DOOR ARM/DISARM LEVER DIFFICULT TO OPERATE. ADJUSTED LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-11.
